Volume 17, Number 2, June 2012

Table of Contents

Articles

COMMON FIXED POINT THEOREMS FOR MULTI-VALUED MAPPINGS IN CONE METRIC SPACES PDF
Wengui He, Meimei Song 143-149
INVERSE AND OPTIMAL OUTPUT FEEDBACK CONTROL PROBLEMS FOR INFINITE DIMENSIONAL DETERMINISTIC AND STOCHASTIC SYSTEMS WITH UNCERTAIN SEMIGROUP GENERATORS PDF
N. U. Ahmed, T. E. Govindan 151-176
ON THE ALEKSANDROV PROBLEM IN NON-ARCHIMEDEAN 2-NORMED SPACES PDF
Danping Wang, Yubo Liu, Meimei Song 177-185
STRONG CONVERGENCE THEOREM FOR A COMMON ZERO OF m-ACCRETIVE MAPPINGS IN BANACH SPACES BY VISCOSITY APPROXIMATION METHODS PDF
Truong Minh Tuyen 187-197
TWO-STEP ITERATIVE SCHEME FOR A PAIR OF SIMULTANEOUSLY GENERALIZED ASYMPTOTICALLY QUASI-NONEXPANSIVE MAPPINGS IN BANACH SPACES PDF
G. S. Saluja 199-212
STRONG CONVERGENCE FOR SEMIGROUP OF ASYMPTOTICALLY PSEUDOCONTRACTIVE MAPPINGS PDF
Balwant Singh Thakur, Mohammad Saeed Khan 213-224
ALMOST STABILITY OF THE ISHIKAWA ITERATION METHOD WITH ERROR TERMS INVOLVING STRICTLY HEMICONTRACTIVE MAPPINGS IN SMOOTH BANACH SPACES PDF
jong kyu kim, Arif Rafiq, Ho Geun Hyun 225-234
SOME NEW GENERALIZATION OF ENESTR{\"O}M KAKEYA THEOREM PDF
A. Liman, W. M. Shah, Tawheeda Rasool 235-248
ON THE SOLUTION OF GENERALIZED EQUATIONS UNDER H{\"O}LDER CONTINUITY CONDITIONS PDF
Ioannis K. Argyros 249-254
NONTRIVIAL SOLUTIONS OF SINGULAR STURM-LIOUVILLE PROBLEM WITH BOUNDARY CONDITIONS INVOLVING RIEMANN-STIELTJES INTEGRALS PDF
Weiwei Liu, Jiqiang Jiang, Lishan Liu, Yonghong Wu 255-271
COMMON FIXED POINT THEOREMS IN GENERALIZED NORMED SPACES PDF
Nabi Shobe, Alireza Mohammadpour, Shaban Sedghi 273-284


ISSN: 1229-1595 (Print), 2466-0973 (Online)